# SDR PG92004F00013

- Difficulty date: September 29, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N170PA
- Make and model: Snias AS350B2
- Aircraft serial: 2637
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Part serial: 9147
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,192 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R SPAR FOUND TO HAVE 5 INCH LONG SPANWISE SPAR CRACK, FOUND BY PILOT UPON TURN AROUND CHECK.  THIS CONDITION PERSISTS ON THIS MODEL HELICOPTER AND PN COMPONENT.  REPLACED ENTIRE T/R BLADE WITH SERVICEABLE UNIT.  RETURN HELICOPTER TO SERVICE.
